Alert archive / Missouri / Flash Flood Warnings in 2011
Flash Flood Warning 10, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Apr 22, 2011, 7:57 PM CDT for Bollinger County, Carter County, Wayne County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2011, 7:57 PM CDT (00:57 UTC)
- Expired
- Apr 22, 2011, 10:38 PM CDT
- In force
- 3 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bollinger County, MO, Carter County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 153 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.0 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -176 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 196 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
344
WGUS53 KPAH 230057
FFWPAH
MOC017-035-223-230645-
/O.NEW.KPAH.FF.W.0010.110423T0057Z-110423T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
757 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOLLINGER COUNTY IN SOUTHEAST MISSOURI...
CARTER COUNTY IN SOUTHEAST MISSOURI...
WAYNE COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 145 AM CDT.
* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM AN AREA OF THUNDERSTORMS THAT STRETCHES FROM VAN
BUREN TO NORTH OF MARBLE HILL MISSOURI. THESE STORMS ARE CAPABLE OF
TORRENTIAL RAINFALL THAT WILL...IN A SHORT AMOUNT OF TIME...CAUSE
PONDING OF WATER ON ROADWAYS...FLOOD LOW WATER CROSSINGS...AND
QUICKLY FILL DITCHES AND SMALL STREAMS. RADAR ESTIMATES THAT AS MUCH
AS 1 TO 1 1/2 INCHES HAS FALLEN IN THE LAST 30 MINUTES AND THAT
RAINFALL RATES OF 3 INCHES PER HOUR ARE POSSIBLE
* LOCATIONS IN THE WARNING INCLUDE...
WILLIAMSVILLE...
ELLSINORE...
PIEDMONT...
GREENVILLE...
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT AS MORE THUNDERSTORMS TRACK ACROSS THE REGION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO
RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3708 9122 3710 9097 3706 9096 3705 9079
3727 9074 3727 9056 3731 9055 3731 9015
3760 9015 3760 8987 3760 8986 3714 8987
3713 8996 3706 8997 3705 9015 3692 9025
3693 9067 3681 9067 3683 9123
$$2 follow-up statements
015
WGUS73 KPAH 230152
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
852 PM CDT FRI APR 22 2011
MOC017-035-223-230645-
/O.CON.KPAH.FF.W.0010.000000T0000Z-110423T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE MO-BOLLINGER MO-CARTER MO-
852 PM CDT FRI APR 22 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM CDT FOR
CARTER...BOLLINGER AND WAYNE COUNTIES IN SOUTHEAST MISSOURI...
AT 845 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM AN AREA OF THUNDERSTORMS THAT STRETCHES FROM
FREEMONT TO WHITEWATER MISSOURI. THESE STORMS ARE CAPABLE OF
TORRENTIAL RAINFALL THAT WILL...IN A SHORT AMOUNT OF TIME...CAUSE
PONDING OF WATER ON ROADWAYS...FLOOD LOW WATER CROSSINGS...AND
QUICKLY FILL DITCHES AND SMALL STREAMS. RADAR ESTIMATES THAT AS MUCH
AS 1 TO 2 INCHES HAS FALLEN IN THE LAST HOUR AND THAT RAINFALL
RATES OF 3 INCHES PER HOUR ARE POSSIBLE
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA OVERNIGHT AS MORE THUNDERSTORMS TRACK ACROSS THE REGION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3708 9122 3710 9097 3706 9096 3705 9079
3727 9074 3727 9056 3731 9055 3731 9015
3760 9015 3760 8987 3760 8986 3714 8987
3713 8996 3706 8997 3705 9015 3692 9025
3693 9067 3681 9067 3683 9123
$$417
WGUS73 KPAH 230338
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1038 PM CDT FRI APR 22 2011
MOC017-035-223-230346-
/O.CAN.KPAH.FF.W.0010.000000T0000Z-110423T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WAYNE MO-BOLLINGER MO-CARTER MO-
1038 PM CDT FRI APR 22 2011
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CARTER...BOLLINGER
AND WAYNE COUNTIES IN SOUTHEAST MISSOURI...
THE LINE OF STORMS THAT PROMPTED THE FLASH FLOOD WARNING HAVE MOVED
SOUTH AND NO REPORTS OF FLOODING HAVE BEEN RECEIVED. THUS THE
IMMEDIATE THREAT FOR FLOODING HAS PASSED. ADDITIONAL STORMS ARE
EXPECTED DURING THE OVERNIGHT PERIOD THAT WILL BE CAPABLE OF HEAVY
RAINFALL. MORE FLASH FLOOD WARNINGS MAY BE NECESSARY.
LAT...LON 3708 9122 3710 9097 3706 9096 3705 9079
3727 9074 3727 9056 3731 9055 3731 9015
3760 9015 3760 8987 3760 8986 3714 8987
3713 8996 3706 8997 3705 9015 3692 9025
3693 9067 3681 9067 3683 9123
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 22, 6:36 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 22, 6:36 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011
.UPDATE...
FOR 00Z AVIATION ONLY.
&&
.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.
AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.
LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.
FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.
BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.
&&
.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.
&&
.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
WEBSTER.
MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
RIPLEY-SCOTT-STODDARD-WAYNE MO.
IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
IL-WHITE-WILLIAMSON.
IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
SPENCER-VANDERBURGH-WARRICK.
&&Hazardous weather outlook, Apr 22, 3:57 PM CDT, 4 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 357 PM CDT FRI APR 22 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-231000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 357 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE AREA IS IN A SLIGHT RISK. AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL. WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE AREA INTO THE OVERNIGHT HOURS. OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS. THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT. DRS
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 7:23 PM CDT | Tornado Warning | PAH | Carter | 37 min |
| Apr 22, 7:54 PM CDT | Severe Thunderstorm Warning | PAH | Butler, Carter, Wayne | 28 min |
| Apr 22, 8:14 PM CDT | Tornado Warning | PAH | Bollinger, Stoddard, Wayne | 35 min |
| Apr 22, 8:30 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard | 45 min |
| Apr 22, 8:39 PM CDT | Tornado Warning | PAH | Bollinger, Cape Girardeau, Scott, Stoddard | 51 min |
| Apr 22, 9:07 PM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Butler, Carter, Ripley, Stoddard, Wayne | 38 min |
| Apr 22, 9:17 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi, Scott | 43 min |
| Apr 22, 9:19 PM CDT | Flash Flood Warning | PAH | Bollinger, Butler, Cape Girardeau, Mississippi, New Madrid, Scott and 1 more | 3 hr |
| Apr 22, 9:29 PM CDT | Tornado Warning | PAH | Butler, Stoddard, Wayne | 30 min |
| Apr 23, 12:17 AM CDT | Flash Flood Warning | PAH | Perry | 6 hr |
| Apr 23, 12:55 AM CDT | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau, Perry | 50 min |
| Apr 23, 2:02 AM CDT | Areal Flood Advisory | PAH | Bollinger, Cape Girardeau, Wayne | 3 hr |
| Apr 23, 9:29 AM CDT | River Flood Warning | PAH | Ripley | 7 days |
| Apr 23, 9:30 AM CDT | River Flood Warning | PAH | Butler | 7 days |
| Apr 23, 9:31 AM CDT | River Flood Warning | PAH | Wayne | 28 days |
| Apr 23, 12:56 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Stoddard, Wayne | 3 hr |
| Apr 23, 1:42 PM CDT | Areal Flood Advisory | PAH | Cape Girardeau, Mississippi, New Madrid, Scott | 3 hr |
| Apr 23, 2:27 PM CDT | Severe Thunderstorm Warning | PAH | Mississippi | 6 min |
| Apr 23, 5:13 PM CDT | Areal Flood Advisory | PAH | Bollinger, Butler, Cape Girardeau, Mississippi, New Madrid, Scott and 2 more | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.